MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV07F45/80
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information regarding this event has been requested.The investigation results will be provided in a subsequent submission.
 
Event or Problem Description
After having deployed an asd device in cobra shape, the physician has removed the delivery system and device out of the patient.Then he noticed the little kink at the tip of the delivery system.By changing the ds, the same device could be deployed in a proper way.Patient is stable.
 
Additional Manufacturer Narrative
The reported event of a little kink at the tip of the delivery system was confirmed.Gross morphological examination revealed a small protrusion at the tip of the delivery sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event is consistent with damage recapturing the occluder.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key11012547
Report Number2135147-2020-00544
Device Sequence Number11902960
Product Code DQY
UDI-Device Identifier05415067030900
UDI-Public05415067030900
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number9-ATV07F45/80
Device Catalogue Number9-ATV07F45/80
Device Lot Number7327690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;